# SDR SWIA20240211

- Difficulty date: February 11, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 144586
- Condition: Gouged
- Location: Bs 280-295 S8r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CRACK ON STRINGER 8R BETWEEN FS280 AND FS295.0 INTERIOR CABIN.   PERFORMED REPAIR ON STR 8R BETWEEN FS280.00 TO FS 295.00 IAW CRJ 200 REO 601R-53-21-3688 REV -- DATE:2024-04-29,SRM 53-00-00,SRM 51-26-01,SRM 51-42-21,SRM 51-42-06,SRM 51-21-11 AND SRM 51-25-01 .  STR 8R FS 295+5 #2 NEW SECTION OF STR 8R #3 CUT OUT ON SKIN BETWEN FS 295 TO FS 287.60 AND #4 CUT OUT ON SPLICE STRAP FROM FS 295 TO FS 287.60,
